# SDR SWI2025F01222

- Difficulty date: May 1, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTERNAL SURROUND STRUCTURE AFT SEAL STRIKER DAMAGED AT FS349 CAM FITTING   (C-CHECK RO 09/07/2025)COMPLIED WITH REPAIR OF PASSENGER DOOR EXTERNAL SURROUND STRUCTURE AFT SEAL STRIKER. REF - REO 670-53-22-001 REV -J DATED 2016-11-10 REPAIR (TYPE 1) LEAK CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. COMPLIED WITH TASK CARD 51-900-10002-SKY STRUCTURAL MAJOR REPAIR (**RII**)
